Almost all birth control pills stop periods and depending on the drug - missed medication can result in pregnancy [again dependent on the time gap between discontinuation of pills] - your description prompts me to suggest that you visit a doctor who can evaluate you personally and educate you or suggest longer acting birth control pills
As the effect of the pill is to mimic pregnancy, missing several can impact on your periods. However you need to give more specific information. I assume that if your last period start was 28th Sept and you expected the next on 28th Oct you must have a 30-day cycle, but you don't say specifically. You state you still have 13 pills left. Are these the pills of the Sept/Oct packet or your Oct/Nov packet? You took the test when you were 12 days late, so was that 9th Nov? The 3 days spotting, were they 30th & 31st Oct & 1st Nov? But you say you are almost 2 months late 'today' (21 Nov). Two months from 28th September is 28th November. Two 30-day 'period months' would take you to 27th November, but with a 28-day cycle, it would take you to 23rd November (tomorrow).
So for clarification:
- Where do you live?
- How old are you?
- What 'pill' are you on?
- How many pills in the packet for the month?
- Do you have specified pill-free days? How many?
- What was the date of the first pill?
- Which dates did you miss?
- What is your cycle length?
- What were the dates of the spotting?
Let me make some comments
- Spotting often occurs when pills are missed.
- If your cycle was 'regular' the sexual activity days could well have been when you were not fertile
- You need to talk to someone about your sexual activity who can give you appropriate advice.
Hope this helps